Night sweats on ibrutinib: Been on ibrutinib... - CLL Support

CLL Support

17,742 members28,952 posts

Night sweats on ibrutinib

cartwheels profile image
cartwheels

Been on ibrutinib 7 month's doing well infact last week at my check up my consultant told me my bloods were near normal.but last night woke up with me night sweats and I'm now worried this could be ibrutinib failing all ready I don't feel as though I have a cold or anything and it's the first sweats I have had since I started ibrutinib . Have been under lots of stress last few months at home which is not helping me. Thoughts please

3 Replies
Jm954 profile image
Jm954Administrator

I've not seen night sweats listed as a common side effect. It would probably best to contact your specialist nurse or consultant and let them know about this. It may be nothing but they are best to know one way or the other. Best wishes.

I have not had night sweats but I do get node pain occasionally. It always concerns me but so far it's been OK . My numbers are good as well so far .

Hopefully it's just stress related for you .

Be well,

Hoffy

Sounds more like stress or anxiety or you are too hot. See your doctor, it is not listed as an Ibrutinib side effect. When you wake with your night sweats take your temperature and blood pressure/pulse rate. you can buy a digital thermometer for £5-£10 from Boots and an Omnicrom blood pressure monitor for£20, keep them by the side of your bed.

You may also like...